MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07P51-31
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false positive alinity i total b-hcg result for an 18-year-old female.The doctor questioned the positive result.The original sample was repeated and was negative.The patient was recollected, and the second sample was also negative.The following data was provided: original sample sid (b)(6): initial result = 103.8 miu/ml.Sid (b)(6) (same patient/same sample): repeat result = < 2.42 miu/ml.Second sample collected: sid (b)(6): initial result = < 2.42 miu/ml.Normal range: <5 miu/ml = negative, 5 - 25 miu/ml = indeterminate (grayzone), >25 miu/ml = positive.All levels of qc were within range.Customer verified there was no fibrin in the serum sample.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6), (same sample/same patient); (b)(6) (second sample collected on same patient).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing was completed.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i total b-hcg assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 65726ud00.Additionally, accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met, indicating the lot is performing as expected.A review of the device history record did not identify any nonconformances or deviations associated with the complaint lot and the complaint issue.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the alinity i total b-hcg reagent lot 65726ud00 was identified.
 
Event or Problem Description
The customer reported a false positive alinity i total b-hcg result for an 18-year-old female.The doctor questioned the positive result.The original sample was repeated and was negative.The patient was recollected, and the second sample was also negative.The following data was provided: original sample sid (b)(6): initial result = 103.8 miu/ml.Sid (b)(6) (same patient/same sample): repeat result = < 2.42 miu/ml.Second sample collected: sid (b)(6): initial result = < 2.42 miu/ml.Normal range: <5 miu/ml = negative.5 - 25 miu/ml = indeterminate (grayzone).>25 miu/ml = positive.All levels of qc were within range.Customer verified there was no fibrin in the serum sample.There was no impact to patient management reported.

Brand Name
ALINITY I TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21855801
Report Number3005094123-2025-00170
Device Sequence Number17323216
Product Code DHA
UDI-Device Identifier00380740160623
UDI-Public(01)00380740160623(17)250624(10)65726UD00
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2025
Device Catalogue Number07P51-31
Device Lot Number65726UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age18 YR
Patient SexFemale